Top
10
Doctor insights on: Inflamed Wound

Share
1

1
What could cause you wound to get further inflamed and swollen?

What could cause you wound to get further inflamed and swollen?

Red not always bad: The most integral part of wound healing is inflammation. This is when blood vessels get bigger to bring fresh blood and healing factors to the wound remove waste products and foreign bodies. That is as you describe it may actually be healing and not infected. If the wound is getting smaller, it absolutely cannot be infected. Avoid antibiotics unless infection is absolutely identified. ...Read more

See 1 more doctor answer
Dr. Scott Bolhack
802 doctors shared insights

Wounds (Definition)

A wound is a condition in which a person has some trauma to part of his body in which the surface of the skin or some other organ has been broken open. Wounds include clean cuts, jagged cuts, avulsions (ripping away) of ...Read more


3

3
Is it possible to have inflamed plical band and a meniscal tear?

Is it possible to have inflamed plical band and a meniscal tear?

YES, both possible: Both a plica and meniscal tear are common knee problems and may occur concomitantly. ...Read more

4

4
Is it possible to have an inflamed plical band as well as a meniscal tear?

Sure: I think the meniscal tear is more common if an MRI shows a meniscal tear then that's probably the etiology for your pain i would think that most likely you can calm down an inflamed pelican with ice , nsaids or a local cortisone shot. ...Read more

7

7
I had hip arthroscopic surgery in february to repair a labral tear. Now all my bursa get inflamed with any activity. What can I do?

I had hip arthroscopic surgery in february to repair a labral tear. Now all my bursa get inflamed with any activity. What can I do?

Depends: Use ice, over the counter meds such as Ibuprofen or naproxen, & pt exercises to strengthen muscles to keep muscles balanced. If not enough, then need prescription anti-inflammatory meds or a corticosteroid injection to calm down bursitis. ...Read more

9

9
I have articular cartilage damage in both knees. Could this be caused by inflammatory arthritis? Or is it always wear and tear?

I have articular cartilage damage in both knees. Could this be caused by inflammatory arthritis? Or is it always wear and tear?

See below: If only your knees are bothering you and donot have any other symptoms in your hands or feet and other joints most likely you have osteoarthritis from "wear and tear" see enclose recommendations for conservative treatment in an arthritic knee . Ask your orthopaedic surgeon for guidance ...Read more

See 1 more doctor answer
10

10
Been having stomach pain, mostly on the right side after taking my anti-inflammatory 4 times a day for my arthroscopic surgery for my meniscus tear. ?

Been having stomach pain, mostly on the right side after taking my anti-inflammatory 4 times a day for my arthroscopic surgery for my meniscus tear. ?

Al NSAIDS can cause-: -ulcers, gastric bleeding. With these symptoms please call your surgeon & inform him/her. In the meantime stop the med and use an antacid. Liquids work faster. ...Read more